# SDR KBM2005F00340

- Difficulty date: November 13, 2005
- Submitted: November 29, 2005
- Operation: Air carrier
- Aircraft: N345SH
- Make and model: Snias AS350B2
- Aircraft serial: 3345
- Aircraft time: 6,505 hours
- Engine: Tmeca ARRIEL1D1
- System (JASC): 5100 · Standard Practices/Structures
- Part: Hose
- Part number: 926109
- Condition: Leaking
- Location: Unknown
- Part time: 6,505 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

HOSE- UNIT IS SWOLLEN AND LEAKING, REMOVED AND REPLACED.  (K)
